Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On complete solutions for frictionless extrusion in plane strain


Author: J. M. Alexander
Journal: Quart. Appl. Math. 19 (1961), 31-37
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/127031
MathSciNet review: 127031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. W. Bishop, On the complete solution to problems of deformation of a plastic-rigid material, J. Mech. Phys. Solids 2 (1953), 43–53. MR 0059171, https://doi.org/10.1016/0022-5096(53)90026-X
  • [2] R. Hill, J. Iron and Steel Inst. 158, 177 (1948); J. Mech. Phys. Solids 2, 278 (1954)
  • [3] William Prager, A geometrical discussion of the slip line field in plane plastic flow, Trans. Roy. Inst. Tech. Stockholm 1953 (1953), no. 65, 27. MR 0056449
  • [4] R. T. Shield and D. C. Drucker, J. Appl. Mech. 20, 4, 453 (1953)
  • [5] W. Johnson, Proc. Inst. Mech. Engrs. 173, 1, 61 (1959)
  • [6] J. M. Alexander, Ibid. (Discussion) p. 86

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99


Additional Information

DOI: https://doi.org/10.1090/qam/127031
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website